# SDR CALA2015031300164

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 76,747 hours, 7,675 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Unserviceable
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES FROM UNKNOWN SOURCE IN AFT GALLEY AREA, NO OBSERVED SMOKE.  GOT PERSISTENT FUMES, RUBBER SMELL FOUND BURNT SUBSTANCE IN OVEN 708.  R & R OVEN.  OPERATIONS NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED.  TT  1673745, SN OFF 04441 OVEN, SMALL, ST OFF 29-2532-9-0001 4441 ON 29-2532-9-0001 5736.
